# SDR ABXA030221

- Difficulty date: August 12, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO STA 280, LONGERON 36, UPPER FRAME FLANGE WAS CRACKED AND CORRODED.  CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED FILLER, DOUBLER, ALODINED, PRIMED, AND INSTALLED FASTENERS IAW REA D853-43982MR, DC-8 SRM 51-1-8, 51-1-20D, AND 51-1-20E.
